Publikacje wybranego autora

1

Autor:
Tytuł:
A Class of Proximity-sensitive Measures of Relative Deprivation
Źródło:
Economics Letters. - vol. 160, iss. 1 (2017) , s. 105-110. - Summ. - Bibliogr.
Program badawczy:
We are indebted to a referee for nice words and thoughtful advice. Fryderyk Falniowski gratefully acknowledges the support of the National Science Centre, Poland, grant 2016/21/D/HS4/01798. Jakub Bielawski gratefully acknowledges the support of the Faculty of Finance and Law at Cracow University of Economics, grant 011/WFP-KM/02/2017/S/7011
Lista MNiSW:
a 20.00 pkt
Dyscypliny: ekonomia i finanse
Nr:
2168319283
artykuł w czasopiśmie
2

Autor:
Byszewski Jakub , Falniowski Fryderyk , Kwietniak Dominik
Tytuł:
Transitive Dendrite Map with Zero Entropy
Źródło:
Ergodic Theory and Dynamical Systems. - vol. 37, iss. 7 (2017) , s. 2077-2083. - Summ. - Bibliogr.
Lista MNiSW:
a 35.00 pkt
Dyscypliny: informatyka techniczna i telekomunikacja; inżynieria mechaniczna; informatyka ; matematyka
Nr:
2168305267
artykuł w czasopiśmie
3

Autor:
Stark Oded , Falniowski Fryderyk , Jakubek Marcin
Tytuł:
Consensus Income Distribution
Źródło:
Review of Income and Wealth. - vol. 63, iss. 4 (2017) , s. 899-911
Program badawczy:
We are indebted to two referees for thoughtful comments and constructive suggestions. Marcin Jakubek gratefully acknowledges the support of the National Science Centre, Poland, grant 2014/13/B/HS4/01644.
Fryderyk Falniowski gratefully acknowledges the support of the Faculty of Finance, Cracow University of Economics, grant 017/WF-KM/01/2016/S/6017.
Lista MNiSW:
a 25.00 pkt
Dyscypliny: ekonomia i finanse
Nr:
2168313909
artykuł w czasopiśmie
4

Tytuł:
Generalized Conditional Entropy - Determinicity of a Process and Rokhlin's Formula
Źródło:
Open Systems & Information Dynamics. - vol. 22, iss. 4 (2015) , s. 1550025-1-1550025-21. - summ., aneks - Bibliogr.
Lista MNiSW:
a 15.00 pkt
Dyscypliny: informatyka techniczna i telekomunikacja; nauki o zarządzaniu i jakości; informatyka ; matematyka; nauki fizyczne
Nr:
2168298573
artykuł w czasopiśmie
5

Autor:
Falniowski Fryderyk , Kulczycki Marcin , Kwietniak Dominik , Li Jian
Tytuł:
Two Results on Entropy, Chaos and Independence in Symbolic Dynamics
Źródło:
Discrete and Continuous Dynamical Systems - Series B. - vol. 20, nr 10 (2015) , s. 3487-3505. - Summ. - Bibliogr.
Program badawczy:
The research of Fryderyk Falniowski was supported by the Faculty of Finance, Cracow University of Economics, under grant no. 150/WF-KM/06/2015/M/5150 for the research of young scientists. The research of Dominik Kwietniak was supported by the National Science Centre (NCN) under grant no. DEC-2012/07/E/ST1/00185. The research of Jian Li was supported by NSF of Guangdong province (S2013040014084) and Scientic Research Fund of Shantou University (YR13001)
Lista MNiSW:
a 25.00 pkt
Dyscypliny: informatyka techniczna i telekomunikacja; inżynieria mechaniczna; informatyka ; matematyka
Nr:
2168297927
artykuł w czasopiśmie
6

Tytuł:
On the Connections of Generalized Entropies with Shannon and Kolmogorov-Sinai Entropies
Źródło:
Entropy. - vol. 16, nr 7 (2014) , s. 3732-3753. - Summ. - Bibliogr.
Lista MNiSW:
a 30.00 pkt
Dyscypliny: astronomia; nauki fizyczne
Nr:
2168287941
artykuł w czasopiśmie
7

Autor:
Stark Oded , Jakubek Marcin , Falniowski Fryderyk
Tytuł:
Corrigendum to "Reconciling the Rawlsian and the utilitarian approaches to the maximization of social welfare" [Economics Letters 122 (2014) 439-444]
Źródło:
Economics Letters2014. - vol. 124, iss. 1, s. 160-161. - Korekta do artykułu. - Dostępny w World Wide Web
Nr:
2168287943
varia
8

Autor:
Stark Oded , Jakubek Marcin , Falniowski Fryderyk
Tytuł:
Reconciling the Rawlsian and the Utilitarian Approaches to the Maximization of Social Welfare
Źródło:
Economics Letters. - vol. 122, iss. 3 (2014) , s. 439-444. - Summ. - Bibliogr.
Lista MNiSW:
a 20.00 pkt
Dyscypliny: ekonomia i finanse
Nr:
2168290541
artykuł w czasopiśmie
9

Autor:
Stark Oded , Jakubek Marcin , Falniowski Fryderyk
Tytuł:
Reconciling the Rawlsian and the Utilitarian Approaches to the Maximization of Social Welfare [dokument elektroniczny]
Adres wydawniczy:
Bonn: Zentrum für Entwicklungsforschung (ZEF), 2014
Opis fizyczny:
25 s,: il.
Seria:
(ZEF Discussion Papers on Development Policy ; 184)
Uwagi:
Summ., Bibliogr.Dostępny w World Wide Web
Tryb dostępu:
Nr:
2168295813
seria wydawnicza
10

Autor:
Stark Oded , Jakubek Marcin , Falniowski Fryderyk
Tytuł:
Reconciling the Rawlsian and the Utilitarian Approaches to the Maximization of Social Welfare [dokument elektroniczny]
Adres wydawniczy:
Tübingen: Univ. Tübingen, 2013
Seria:
(University of Tübingen Working Papers in Economics and Finance ; 65)
Uwagi:
Summ., Bibliogr.Dostępny w World Wide Web
Tryb dostępu:
Nr:
2168295799
seria wydawnicza
11

Tytuł:
Uogólnione entropie dynamiczne i oparte na nich niezmienniki
Promotor:
Słomczyński Wojciech
Adres wydawniczy:
Kraków: , 2013
Opis fizyczny:
95 k.: il.; 30 cm
Uwagi:
Bibliogr.
Nr:
2168295707
doktorat
12

Tytuł:
Złożoność Grassbergera = Grassberger's Complexity
Źródło:
Zeszyty Naukowe Uniwersytetu Ekonomicznego w Krakowie / [red. nauk. Jolanta KURKIEWICZ]. - nr 780 (2008) , s. 71-83. - Summ. - Bibliogr.
Tryb dostępu:
Lista MNiSW:
b 6.00 pkt
Nr:
2162083484
artykuł w czasopiśmie
Zobacz opis całości
13

Tytuł:
An Equivalent Condition for a Sequence to be the Sequence of Partial Entropies
Źródło:
Chaos . - vol. 18, iss. 4 (2008) , s. 043117-1-043117-3. - Summ. - Bibliogr.
Tryb dostępu:
Nr:
2165722094
artykuł w czasopiśmie
14

Tytuł:
Złożoność układów dynamicznych = Complexity of Dynamic Systems
Źródło:
Prace Naukowe Akademii Ekonomicznej we Wrocławiu. - nr 1189 (2007) , s. 176-182. - Tytuł numeru: Zastosowania metod ilościowych - Bibliogr.
Lista MNiSW:
b 6.00 pkt
Nr:
2165775280
referat w czasopiśmie
Dokumenty niepublikowane:
1

Tytuł:
Characterization of the Sequence of Generalized Relative Partial Entropies
Źródło:
Matematyczne modelowanie procesów gospodarczych. Cz. 3 / kierownik projektu: Edward SMAGA2010, s. 46-60 - Bibliogr.
Sygnatura:
NP-1226/3/Magazyn
Nr:
2168277473
fragment pracy naukowo badawczej
Zobacz opis całości
2

Tytuł:
Wybrane narzędzia analizy wielowymiarowych wektorów losowych. Część 2
Źródło:
Matematyczne modelowanie procesów gospodarczych. Cz. 2 / kierownik projektu: Edward SMAGA2009, s. 59-132 - Bibliogr.
Sygnatura:
NP-1226/2/Magazyn
Nr:
2168277427
fragment pracy naukowo badawczej
Zobacz opis całości
1
A Class of Proximity-sensitive Measures of Relative Deprivation / Oded Stark, Jakub BIELAWSKI, Fryderyk FALNIOWSKI // Economics Letters. - vol. 160, iss. 1 (2017), s. 105-110. - Summ. - Bibliogr. - Pełny tekst: http://www.sciencedirect.com/science/article/pii/S0165176517303257/pdfft?md5=e966fdc333dd099a491eda4c80e7e533&pid=1-s2.0-S0165176517303257-main.pdf. - ISSN 0165-1765
2
Transitive Dendrite Map with Zero Entropy / Jakub Byszewski, Fryderyk FALNIOWSKI, Dominik Kwietniak // Ergodic Theory and Dynamical Systems. - vol. 37, iss. 7 (2017), s. 2077-2083. - Summ. - Bibliogr. - ISSN 0143-3857
3
Consensus Income Distribution / Oded Stark, Fryderyk FALNIOWSKI, Marcin Jakubek // Review of Income and Wealth. - vol. 63, iss. 4 (2017), s. 899-911. - ISSN 0034-6586
4
Generalized Conditional Entropy - Determinicity of a Process and Rokhlin's Formula / Fryderyk FALNIOWSKI // Open Systems & Information Dynamics. - vol. 22, iss. 4 (2015), s. 1550025-1-1550025-21. - summ., aneks. - Bibliogr. - ISSN 1230-1612
5
Two Results on Entropy, Chaos and Independence in Symbolic Dynamics / Fryderyk FALNIOWSKI, Marcin Kulczycki, Dominik Kwietniak, Jian Li // Discrete and Continuous Dynamical Systems - Series B. - vol. 20, nr 10 (2015), s. 3487-3505. - Summ. - Bibliogr. - ISSN 1531-3492
6
On the Connections of Generalized Entropies with Shannon and Kolmogorov-Sinai Entropies / Fryderyk FALNIOWSKI // Entropy. - vol. 16, nr 7 (2014), s. 3732-3753. - Summ. - Bibliogr. - ISSN 1099-4300
7
Corrigendum to "Reconciling the Rawlsian and the utilitarian approaches to the maximization of social welfare" [Economics Letters 122 (2014) 439-444] / Oded Stark, Marcin Jakubek, Fryderyk FALNIOWSKI // Economics Letters. - vol. 124, iss. 1 (2014), s. 160-161. - Korekta do artykułu. - Dostępny w World Wide Web. - Pełny tekst: http://ostark.uni-klu.ac.at/publications/2013/Corrigendum%20to%20Reconciling%20the%20Rawlsian%20and%20the%20Utilitarian%20Approaches%20to%20the%20Maximization%20of%20Social%20Welfare.pdf. - ISSN 0165-1765
8
Reconciling the Rawlsian and the Utilitarian Approaches to the Maximization of Social Welfare / Oded Stark, Marcin Jakubek, Fryderyk FALNIOWSKI // Economics Letters. - vol. 122, iss. 3 (2014), s. 439-444. - Summ. - Bibliogr. - Pełny tekst: http://ostark.uni-klu.ac.at/publications/2013/Reconciling%20the%20Rawlsian%20and%20the%20Utilitarian%20Approaches%20to%20the%20Maximization%20of%20Social%20Welfare.pdf. - ISSN 0165-1765
9
Reconciling the Rawlsian and the Utilitarian Approaches to the Maximization of Social Welfare [on-line] / Oded Stark, Marcin Jakubek, Fryderyk FALNIOWSKI. - Bonn : Zentrum für Entwicklungsforschung (ZEF), 2014. - 25 s, : il. - Summ. - Bibliogr. - Dostępny w World Wide Web. - (ZEF Discussion Papers on Development Policy, ISSN 1436-9931 ; 184). - Pełny tekst: http://www.zef.de/fileadmin/webfiles/downloads/zef_dp/zef_dp_184.pdf
10
Reconciling the Rawlsian and the Utilitarian Approaches to the Maximization of Social Welfare [on-line] / Oded Stark, Marcin Jakubek, Fryderyk FALNIOWSKI. - Tübingen : Univ. Tübingen, 2013. - Summ. - Bibliogr. - Dostępny w World Wide Web. - (University of Tübingen Working Papers in Economics and Finance ; 65). - Pełny tekst: https://publikationen.uni-tuebingen.de/xmlui/bitstream/handle/10900/48036/pdf/WPEF65Stark_Jakubek_Falniowski.pdf?sequence=1&isAllowed=y
11
Uogólnione entropie dynamiczne i oparte na nich niezmienniki / Fryderyk FALNIOWSKI ; Promotor: Wojciech Słomczyński. - Kraków, 2013. - 95 k. : il. ; 30 cm. - Bibliogr.
12
Złożoność Grassbergera = Grassberger's Complexity / Fryderyk FALNIOWSKI // Zeszyty Naukowe Uniwersytetu Ekonomicznego w Krakowie / [red. nauk. Jolanta KURKIEWICZ]. - nr 780 (2008), s. 71-83. - Summ. - Bibliogr. - Pełny tekst: http://kangur.uek.krakow.pl/bazy_ae/bazekon/nowy/details.php?numer=161929457. - ISSN 1898-6447
13
An Equivalent Condition for a Sequence to be the Sequence of Partial Entropies / Fryderyk FALNIOWSKI // Chaos [on-line] : an Interdisciplinary Journal of Nonlinear Science. - Dane tekstowe. - vol. 18, iss. 4 (December 2008), s. 043117-1-043117-3. - Summ. - Bibliogr. - Pełny tekst: http://scitation.aip.org/getpdf/servlet/GetPDFServlet?filetype=pdf&id=CHAOEH000018000004043117000001&idtype=cvips&doi=10.1063/1.3025293&prog=normal&bypassSSO=1
14
Złożoność układów dynamicznych = Complexity of Dynamic Systems / Fryderyk FALNIOWSKI // Prace Naukowe Akademii Ekonomicznej we Wrocławiu. - nr 1189 (2007), s. 176-182. - Summ.. - Tytuł numeru: Zastosowania metod ilościowych. - Bibliogr. - ISSN 0324-8445
15
Characterization of the Sequence of Generalized Relative Partial Entropies / Fryderyk FALNIOWSKI // W: Matematyczne modelowanie procesów gospodarczych. Cz. 3 / kierownik projektu: Edward SMAGA. - (2010), s. 46-60. - Bibliogr.
16
Wybrane narzędzia analizy wielowymiarowych wektorów losowych. Część 2 / Katarzyna BUDNY, Fryderyk FALNIOWSKI, Paweł NAJMAN, Marta SZKLARSKA, Jan TATAR // W: Matematyczne modelowanie procesów gospodarczych. Cz. 2 / kierownik projektu: Edward SMAGA. - (2009), s. 59-132. - Bibliogr.
1
Stark O., Bielawski J., Falniowski F., (2017), A Class of Proximity-sensitive Measures of Relative Deprivation, "Economics Letters", vol. 160, iss. 1, s. 105-110; http://www.sciencedirect.com/science/article/pii/S0165176517303257/pdfft?md5=e966fdc333dd099a491eda4c80e7e533&pid=1-s2.0-S0165176517303257-main.pdf
2
Byszewski J., Falniowski F., Kwietniak D., (2017), Transitive Dendrite Map with Zero Entropy, "Ergodic Theory and Dynamical Systems", vol. 37, iss. 7, s. 2077-2083.
3
Stark O., Falniowski F., Jakubek M., (2017), Consensus Income Distribution, "Review of Income and Wealth", vol. 63, iss. 4, s. 899-911.
4
Falniowski F., (2015), Generalized Conditional Entropy - Determinicity of a Process and Rokhlin's Formula, "Open Systems & Information Dynamics", vol. 22, iss. 4, s. 1550025-1-1550025-21.
5
Falniowski F., Kulczycki M., Kwietniak D., Li J., (2015), Two Results on Entropy, Chaos and Independence in Symbolic Dynamics, "Discrete and Continuous Dynamical Systems - Series B", vol. 20, nr 10, s. 3487-3505.
6
Falniowski F., (2014), On the Connections of Generalized Entropies with Shannon and Kolmogorov-Sinai Entropies, "Entropy", vol. 16, nr 7, s. 3732-3753.
7
Stark O., Jakubek M., Falniowski F., (2014), Corrigendum to "Reconciling the Rawlsian and the utilitarian approaches to the maximization of social welfare" [Economics Letters 122 (2014) 439-444], "Economics Letters", vol. 124, iss. 1, s. 160-161; http://ostark.uni-klu.ac.at/publications/2013/Corrigendum%20to%20Reconciling%20the%20Rawlsian%20and%20the%20Utilitarian%20Approaches%20to%20the%20Maximization%20of%20Social%20Welfare.pdf
8
Stark O., Jakubek M., Falniowski F., (2014), Reconciling the Rawlsian and the Utilitarian Approaches to the Maximization of Social Welfare, "Economics Letters", vol. 122, iss. 3, s. 439-444; http://ostark.uni-klu.ac.at/publications/2013/Reconciling%20the%20Rawlsian%20and%20the%20Utilitarian%20Approaches%20to%20the%20Maximization%20of%20Social%20Welfare.pdf
9
Stark O., Jakubek M., Falniowski F., (2014), Reconciling the Rawlsian and the Utilitarian Approaches to the Maximization of Social Welfare, [on-line], (ZEF Discussion Papers on Development Policy, 184), Bonn : Zentrum für Entwicklungsforschung (ZEF), 25 s,
10
Stark O., Jakubek M., Falniowski F., (2013), Reconciling the Rawlsian and the Utilitarian Approaches to the Maximization of Social Welfare, [on-line], Tübingen : Univ. Tübingen
11
Falniowski F., (2013), Uogólnione entropie dynamiczne i oparte na nich niezmienniki, Prom. Słomczyński W., Kraków : , 95 k.
12
Falniowski F., (2008), Złożoność Grassbergera, "Zeszyty Naukowe Uniwersytetu Ekonomicznego w Krakowie", nr 780, s. 71-83; https://bazekon.uek.krakow.pl/161929457
13
Falniowski F., (2008), An Equivalent Condition for a Sequence to be the Sequence of Partial Entropies, "Chaos " [on-line], vol. 18, iss. 4, s. 043117-1-043117-3; http://scitation.aip.org/getpdf/servlet/GetPDFServlet?filetype=pdf&id=CHAOEH000018000004043117000001&idtype=cvips&doi=10.1063/1.3025293&prog=normal&bypassSSO=1
14
Falniowski F., (2007), Złożoność układów dynamicznych, "Prace Naukowe Akademii Ekonomicznej we Wrocławiu", nr 1189, s. 176-182.
15
Falniowski F., (2010), Characterization of the Sequence of Generalized Relative Partial Entropies. [W:] Smaga E. (kierownik tematu), Matematyczne modelowanie procesów gospodarczych. Cz. 3, s. 46-60.
16
Budny K., Falniowski F., Najman P., Szklarska M., Tatar J., (2009), Wybrane narzędzia analizy wielowymiarowych wektorów losowych. Część 2. [W:] Smaga E. (kierownik tematu), Matematyczne modelowanie procesów gospodarczych. Cz. 2, s. 59-132.
1
@article{UEK:2168319283,
author = "Stark Oded and Bielawski Jakub and Falniowski Fryderyk",
title = "A Class of Proximity-sensitive Measures of Relative Deprivation",
journal = "Economics Letters",
number = "vol. 160, iss. 1",
pages = "105-110",
year = "2017",
}
2
@article{UEK:2168305267,
author = "Byszewski Jakub and Falniowski Fryderyk and Kwietniak Dominik",
title = "Transitive Dendrite Map with Zero Entropy",
journal = "Ergodic Theory and Dynamical Systems",
number = "vol. 37, iss. 7",
pages = "2077-2083",
year = "2017",
}
3
@article{UEK:2168313909,
author = "Stark Oded and Falniowski Fryderyk and Jakubek Marcin",
title = "Consensus Income Distribution",
journal = "Review of Income and Wealth",
number = "vol. 63, iss. 4",
pages = "899-911",
year = "2017",
}
4
@article{UEK:2168298573,
author = "Falniowski Fryderyk",
title = "Generalized Conditional Entropy - Determinicity of a Process and Rokhlin's Formula",
journal = "Open Systems & Information Dynamics",
number = "vol. 22, iss. 4",
pages = "1550025-1-1550025-21",
year = "2015",
}
5
@article{UEK:2168297927,
author = "Falniowski Fryderyk and Kulczycki Marcin and Kwietniak Dominik and Li Jian",
title = "Two Results on Entropy, Chaos and Independence in Symbolic Dynamics",
journal = "Discrete and Continuous Dynamical Systems - Series B",
number = "vol. 20, 10",
pages = "3487-3505",
year = "2015",
}
6
@article{UEK:2168287941,
author = "Falniowski Fryderyk",
title = "On the Connections of Generalized Entropies with Shannon and Kolmogorov-Sinai Entropies",
journal = "Entropy",
number = "vol. 16, 7",
pages = "3732-3753",
year = "2014",
}
7
@article{UEK:2168287943,
author = "Stark Oded and Jakubek Marcin and Falniowski Fryderyk",
title = "Corrigendum to Reconciling the Rawlsian and the utilitarian approaches to the maximization of social welfare [Economics Letters 122 (2014) 439-444]",
journal = "Economics Letters",
number = "vol. 124, iss. 1",
pages = "160-161",
year = "2014",
}
8
@article{UEK:2168290541,
author = "Stark Oded and Jakubek Marcin and Falniowski Fryderyk",
title = "Reconciling the Rawlsian and the Utilitarian Approaches to the Maximization of Social Welfare",
journal = "Economics Letters",
number = "vol. 122, iss. 3",
pages = "439-444",
year = "2014",
}
9
@book{UEK:2168295813,
author = "Stark Oded and Jakubek Marcin and Falniowski Fryderyk",
title = "Reconciling the Rawlsian and the Utilitarian Approaches to the Maximization of Social Welfare",
adress = "Bonn",
publisher = "Zentrum für Entwicklungsforschung (ZEF)",
year = "2014",
issn = "1436-9931",
}
10
@book{UEK:2168295799,
author = "Stark Oded and Jakubek Marcin and Falniowski Fryderyk",
title = "Reconciling the Rawlsian and the Utilitarian Approaches to the Maximization of Social Welfare",
adress = "Tübingen",
publisher = "Univ. Tübingen",
year = "2013",
issn = "",
}
11
@phdthesis{UEK:2168295707,
author = "Falniowski Fryderyk",
title = "Uogólnione entropie dynamiczne i oparte na nich niezmienniki",
adress = "Kraków",
year = "2013",
}
12
@article{UEK:2162083484,
author = "Falniowski Fryderyk",
title = "Złożoność Grassbergera",
journal = "Zeszyty Naukowe Uniwersytetu Ekonomicznego w Krakowie",
number = "780",
pages = "71-83",
year = "2008",
}
13
@article{UEK:2165722094,
author = "Falniowski Fryderyk",
title = "An Equivalent Condition for a Sequence to be the Sequence of Partial Entropies",
journal = "Chaos ",
number = "vol. 18, iss. 4",
pages = "043117-1-043117-3",
year = "2008",
}
14
@article{UEK:2165775280,
author = "Falniowski Fryderyk",
title = "Złożoność układów dynamicznych",
journal = "Prace Naukowe Akademii Ekonomicznej we Wrocławiu",
number = "1189",
pages = "176-182",
adress = "",
year = "2007",
}
15
@unpublished{UEK:2168277473,
author = "Falniowski Fryderyk",
title = "Characterization of the Sequence of Generalized Relative Partial Entropies",
booktitle = "Matematyczne modelowanie procesów gospodarczych. Cz. 3",
pages = "46-60",
year = "2010",
}
16
@unpublished{UEK:2168277427,
author = "Budny Katarzyna and Falniowski Fryderyk and Najman Paweł and Szklarska Marta and Tatar Jan",
title = "Wybrane narzędzia analizy wielowymiarowych wektorów losowych",
booktitle = "Matematyczne modelowanie procesów gospodarczych. Cz. 2",
pages = "59-132",
year = "2009",
}